Ref: 9853804

Paramolan Oral Solution

Ref: 9853804

Medicinal product in the form of oral solution indicated for the treatment of mild to moderate pain and fever lasting less than 3 days

Medicinal Product Not Subject to Medical Prescription

24mg/mL of paracetamol

Available Colorsúnico

{{key}}
Matches size
{{size}}
5.94$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Children from 3 months to 1 year old: 2.5 to 5mL at intervals of 4 to 6 hours, up to a maximum of 4 times a day. Children from 1 to 6 years of age: 5 to 10mL at intervals of 4 to 6 hours, up to a maximum of 4 times a day. Children from 6 to 12 years of age: 10 to 20mL at intervals of 4 to 6 hours, up to a maximum of 4 times a day. Adults: 20mL at intervals of 4 to 6 hours, up to a maximum of 6 times a day.
    Usage Advice
    Indications: Paramolan Oral Solution is a non-prescription medication whose active substance is paracetamol. This medication has analgesic and antipyretic action, effectively fighting pain and fever without attacking the stomach lining. Paramolan is indicated for the treatment of mild to moderate pain, sore throat, mild to moderate headache and for the treatment of fever lasting less than 3 days, associated with flu-like conditions and colds. This medicine is contraindicated in case of known allergy or hypersensitivity to paracetamol to any other constituent of Paramolan Oral Solution, in case of severe liver disease. If in doubt, ask your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (24 mg / mL), Macrogol 400, 70% sorbitol solution, Propylene glycol (E 1520), Methyl parahydroxybenzoate, Propyl parahydroxybenzoate, Saccharin sodium (E 954), Apricot essence, Nougat aroma, Currant Syrup Concentrate, Purified Water
    Paramolan Oral Sol | 200mL
    • Paramolan Oral Sol | 200mL